# SDR AMWA72

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 14,372 hours, 27,830 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000061
- Part serial: UE165
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STAB, THE RIB FLANGE AT CANTED STAB STA 39.289 WAS FOUND CRACKED ONCE ON THE RIGHT SIDE.  REPAIRED CRACKS TO RIB FLANGE IN ACCORDANCE WITH BMM P/N 114-590021-9, 51-70-03.
